MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Lot Number 190405
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly.Due to the absence of the lens, lenstec was unable to perform a more thorough investigation of the complaint.A supplemental report will be completed once a lens investigation can be completed.
 
Event or Problem Description
Lenstec received an email stating that "trailing haptic got cut off during insertion and had contact with patient".
 
Event or Problem Description
Lenstec received an email stating that "trailing haptic got cut off during insertion and had contact with patient".This is the supplemental report.
 
Additional Manufacturer Narrative
This is the supplemental report after the lens was returned to our facility.The visual examination revealed that the haptic tore as a result of being handled whilst in a dehydrated state during the implantation.Furthermore, lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly.Attachment: [(b)(4) - final report.Pdf].

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9384835
Report Number9613160-2019-00032
Device Sequence Number2402717
Product Code HQL
UDI-Device Identifier00844369029506
UDI-Public00844369029506
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Lot Number190405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2019
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/01/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1